# SDR R61A201310311083

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 21,270 hours, 16,145 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Unknown
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS VIBRATING THROUGHOUT ENTIRE FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE R & R THE R2 DOOR DEFLECTOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
